# SDR AALA202511053574

- Difficulty date: November 4, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N403AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8780
- Aircraft time: 21,939 hours, 6,090 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3R ARM/DISARM HANDLE LOOSE. MAINTENANCE TIGHTENED HANDLE PER AMM 52-22-22.
